# SDR A6WA200940134

- Difficulty date: March 10, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 13,376 hours, 12,901 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON CLIP FS 280, RBL 9 (CRACK LENGTH IS .500) CLIP FS 280.00 RBL 9 FABRICATED IAW SRM 52-24-16 AND INSTALLED IAW SRM 51-42-06 AND 51-42-21.  (K)
